Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
momflorida

Can tricyclic medications cause acne?

Hello,

I am new to the community, and already have gotten such great info! I am not sure if I am posting in correct forum. The prescription med forum looked more to ask questions about acne meds vs. meds that cause acne. So forgive me if I am mis-posting.

To give you a bit of background: Since the teenage years, I typically would have a few pimples on my face but managed with BP. About 3 months ago I developed an allergic reaction on my face, I took 2weeks of prednisone, and then remained on steroid cream for 6 weeks. I believe the steroids did nothing but create icky side effects. Also during this time I began Doxepin to help with itching. So I have been off the steroid cream now for 2 weeks and am having the worst breakout of my life. Deep cystic on my chin and some little bumps in different areas of my face. Also my pores just look bigger, and my skin is more rough. So my question is:

has anyone been on Doxepin before, and has it worsened their acne/skin? Or is this more likely from the steroids. And if its more likely from the steroids, how long does it take for the body to normalize?

The Doxepin has really helped with the itching and thus I don't want to go off, but this break out is for the birds!!!

Thank you ahead for any wisdom!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×